# SDR ORJA9881

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS OUT, ILLUMINATE TAIL CONE.  REMOVED AND REPLACED BATTERIES IN BATTERY PACK.  OPS CHECK GOOD.  (M)
